# SDR DL72S971421

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 4 Le Slat
- Component: 651622171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E SLAT INNER SKIN WORN AND GOUGED I/B OF ACTUATOR.  REPAIRED PER B-727 M/M57-54-0, FIG 801.
